# SDR R61A2019060522580

- Difficulty date: May 22, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 39,203 hours, 23,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013238001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE AT FR 12 BL 0, ANGLE FOUND CRACKED. COCKPIT FLOOR STRUCTURE AT FR 12 BL 0 ANGLE REPLACED IAW SRM 51-41-01. A/C REMAINS OUT OF SERVICE.
